# SDR AALA202105149005

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 35,384 hours, 14,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT IDENTIFIER AT GALLEY COMPARTMENT 571 LENS IS OFF. REPLACED LIGHT L01191 PER AMM 33-51-01.
